placeholder image

Tognetti, Keith P.

Person

Selected Publications


  • Journal Article

    Year Title
    2012

    Published In
    European Journal of Combinatorics
    Volume
    33
    Pages
    148 - 167
    2011

    Published In
    Applicable Analysis and Discrete Mathematics
    Volume
    5
    Pages
    46 - 54
    2010

    Published In
    European Journal of Combinatorics
    Volume
    31
    Pages
    1637 - 1661
    2010

    Published In
    European Journal of Combinatorics
    Volume
    31
    Pages
    1020 - 1033
    2010

    Published In
    Applicable Analysis and Discrete Mathematics
    Volume
    4
    Pages
    96 - 118
    2008

    Published In
    Discrete Mathematics
    Volume
    308
    Pages
    1690 - 1700
    ISSN
    0012-365X
uri icon